# SDR 04FDEA00418

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- Aircraft time: 43,248 hours, 8,912 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR TRACK CRACKED AT STA 755, LT X = 27.5.  FLOOR TRACK CRACKED AT STA 755, LT X = 27.5 CARRIED OUT REPAIR IAW SRM 53-70-00 VOL I FIG 1.
